# SDR NACA2025012900002

- Difficulty date: January 29, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,161 hours, 19,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 17776
- Condition: Failed
- Location: Pack Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND LEFT PACK INOP LIGHT ON AND L PACK TEMP EICAS MESSAGE. REMOVED AND REPLACED MIX MANIFOLD SENSOR IAW 21-61-02. PART IS UNKNOWN TO TRAX, NO HOUR INFO AVAILABLE.
